It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Chad E. Rogers on September 22, 2000 at 11:12:25:

In Reply to: Re: Adderall's side-effects posted by roel on March 01, 2000 at 00:52:28:

I have stopped taking adderall. It made me very mean and aggressive, and I can't say it helped me concentrate very well. It escapes me how adderall has managed to avoid the negative publicity that Ritalin has gotten. From what I have heard (and experienced), the side effects can be much worse with adderall, (I read an article about a kid threatening to kill his teacher after starting on it.) Strangely enough, the popular rumor circulating is that adderall's side effects are far less severe. Do a little internet research and you will see what I mean. My psychiatrist said it has less effects on the body (loss of appetite, etc) and deals more with the mind. This wasn't at all my experience, nor was it the experience with others I know who take it.

Though its a great medicine for some, I think the overall public attitude toward it is somewhat unrealistic.

Follow Ups

All times are GMT -7. The time now is 06:36 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!